E-ISSN: 2619-9467

Cover    
Year 2002 - Volume 12 - Issue 3

Open Access

Peer Reviewed

ARTICLES
2503 Viewed787 Downloaded

Intraabdomi̇nal Hemorrhage Due To Ovary In Patients Receiving Anticoagulant Therapy: Two Case Reports
Antikoagülan Tedavi Almakta Olan HastalardaOver Kaynaklı İntraabdominal Kanamalar:İki Olgu Sunumu

Full Text PDF  
Turkiye Klinikleri J Gynecol Obst. 2002;12(3):272-5

Article Language: TR
Copyright Ⓒ 2020 by Türkiye Klinikleri. This is an open access article under the CC BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)
ÖZET
Amaç: Bu çalışmada antikoagülan tedavi alan ovulatuar hastalarda over kaynaklı pelvik kanamalarda klinik yaklaşım ve tedavi seçenekleri değerlendirilmiştir.Materyal ve Metod: 1999-2000 yılları arasında kliniğimize yaygın karın ağrısı nedeniyle başvuran ve verilen tedavi dozunun üzerinde antikoagülan kullanımı ve buna bağlı yaygın pelvik kanama saptanan iki hasta semptomlar, fizik muayene bulguları, ultrasonografi ve tedavi şekilleri açısından incelenmiştir.Bulgular: Her iki olgunun takibinde de kan ve plazma transfüzyonu yapıldı. Vital bulgularının ve hemodinamik parametrelerin stabil seyretmesi, karın bulgularının gerilemesi üzerine cerrahi müdahaleye gerek duyulmadı. Uzun dönem takiplerde, koruyucu amaçla, ovulasyonu baskılayıcı ajanlar kullanıldı.Sonuç: Antikoagülan tedaviye bağlı olarak over kaynaklı kanamalar oldukça nadir görülmekle beraber, tanının geç konulması durumunda mortaliteye neden olabilirler. Bu tür tedavileri almakta olan kadın hastalarda pelvik ve abdominal ağrı varlığında ovaryan hemorajiden şüphelenilmelidir. Tedavi yaklaşımları; hastanın yaşına, başvurudaki klinik durumuna, gebelik isteğine göre değişir. Konservatif tedavide ovulasyon supresyonu gereklidir.
ABSTRACT
Objective: To evaluate the clinical management and treatment options of pelvic hemorrhage due to ovary in ovulating women receiving anticoagulant therapy.Material and Methods: During 1999-2000 two patients had been admitted to our clinic for diffuse abdominal pain. They have been diagnosed as pelvic hemorrhage due to overdose anti-coagulant therapy. Symptoms, physical examination and ultrasonographic findings and management options of these patients have been evaluated retrospectively. Results: Both of two patients were managed conservatively with blood and plasma transfusions. During the monitoring vital signs, hemodynamic parameters have become stable and surgical intervention was not necessary. Abdominal findings regressed spontaneously during the observation period. For long term management ovulation suppressing agents have been used.Conclusion: Ovarian hemorrhage due to anticoagulants is rare clinical entity but it can cause mortality if the diagnosis delayed. Ovarian hemorrhage should be suspected when a woman on anticoagulant therapy presents pelvic and abdominal pain. Clinical management depends on age, clinical presentation and desire of pregnancy. Ovulation suppression is needed for long term conservative management.